eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Turmeric cause Blood pressure - high (High blood pressure)?

Summary: Blood pressure - high is found among people who take Turmeric, especially for people who are female, 50-59 old, have been taking the drug for < 1 month, also take medication Synthroid, and have Thyroid diseases.

We study 144 people who have side effects while taking Turmeric from FDA and social media. Among them, 8 have Blood pressure - high. Find out below who they are, when they have Blood pressure - high and more.

You are not alone: join a mobile support group for people who take Turmeric and have Blood pressure - high >>>

 

 

 

 

Turmeric

Turmeric has active ingredients of turmeric. It is often used in inflammation. (latest outcomes from 176 Turmeric users)

Blood pressure - high

Blood pressure - high has been reported by people with high blood pressure, osteoporosis, depression, multiple sclerosis, pain. (latest reports from 329,279 Blood pressure - high patients)

On Jan, 2, 2015: 144 people reported to have side effects when taking Turmeric. Among them, 8 people (5.56%) have Blood Pressure - High.

Trend of Blood pressure - high in Turmeric reports

Time on Turmeric when people have Blood pressure - high * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Blood pressure - high66.67%0.00%0.00%0.00%33.33%0.00%0.00%

Gender of people who have Blood pressure - high when taking Turmeric * :

FemaleMale
Blood pressure - high75.00%25.00%

Age of people who have Blood pressure - high when taking Turmeric * :

0-12-910-1920-2930-3940-4950-5960+
Blood pressure - high0.00%0.00%0.00%0.00%0.00%0.00%50.00%50.00%

Severity of Blood pressure - high when taking Turmeric ** :

leastmoderateseveremost severe
Blood pressure - high0.00%100.00%0.00%0.00%

How people recovered from Blood pressure - high ** :

while on the drugafter off the drugnot yet
Blood pressure - high0.00%100.00%0.00%

Top conditions involved for these people * :

  1. Thyroid disorder (3 people, 37.50%)
  2. High blood pressure (2 people, 25.00%)
  3. Back pain (1 people, 12.50%)
  4. Panic disorder with agoraphobia (1 people, 12.50%)
  5. Hypertension (1 people, 12.50%)

Top co-used drugs for these people * :

  1. Synthroid (3 people, 37.50%)
  2. Simvastatin (3 people, 37.50%)
  3. Lamotrigine (2 people, 25.00%)
  4. Calcium (2 people, 25.00%)
  5. Lansoprazole (2 people, 25.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Blood Pressure - High while taking Turmeric?

You are not alone! Join a mobile support group:
- support group for people who take Turmeric and have Blood Pressure - High
- support group for people who take Turmeric

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Turmeric, Blood pressure - high

You may be interested at these reviews (Write a review):

  • Terrible excessive sweating from hydrochlorothiazide
    I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
  • Avapro back pain and other symptoms along the way.
    Been taking avapro for last 6 years and every now and then a weird symptom surfaces.
    In the begining it was tiredness no energy, then it was several near misses on the hiway because the drug interfered wih my brain/ vision, then unexplained bruising, mental fog,severe thirst,dry cough,not very good bp control, slows urination, and when my dosage was upped I now have middle back pain and front rightside pain ...not diagnosed yet but i feel my gallbladder is acting up.
  • Avoid lisinopril or any ace inhibitor
    This was the only drug I was taking other than low-dose aspirin 3x/week.
    Within 2 days I began coughing, as though something was deep in my lungs; became long severe coughing fits than threw out my back, sore all over. Then began runny nose, exhaustion, occasional mild chest pain. Not connecting the dots, after a month of this I returned to my dr., who prescribed an antibiotic and inhaler, saying I had asthma! After a week starting feeling worse, sore throat and sore lungs from coughing, in bed from exhaustion.
    After reading on-line about identical symptoms from LISINOPRIL, I immediately stopped it; now, 2 weeks later I am beginning to feel better -- cough much better. I am hoping I will be one of the lucky ones who does not have the cough continue. By the way, this drug reduced my bp from 140/100 to 110/80 BUT I'd rather have high bp than take this poison.
    Now I learn than many deaths have resulted from use of Lisinopril. Had this drug caused my death, no one would know my story as I have no relatives to tell it; am assuming many unreported have died and of course are not able to go on-line and tell their story post-death!
    All I can do is ask WHY is this drug allowed to be sold -- even stranger, in my case the drugstore is giving this poison away at no charge -- a first; but WHY?
  • Garcinia and high blood pressure
    I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
  • Bloody semen after taking amlodipine besylate
    Was started on Amlodipine Besylate 11-13-14. Now -not quite three weeks later- I have bloody semen (Hematospermia)ranging from light pink to dark red. It was fine, and normal before. I feel it is the medication causing this.

More reviews for: Turmeric, Blood pressure - high

Comments from related studies:

  • From this study (9 months ago):

  • I am experiencing intentional movements when going to sleep. The movements follow what I am dreaming about.

    Reply

    Liz on May, 2, 2014:

    Tumeric gave me very bad chest pain radiating to my left arm and a migraine at the same time that came on suddenly and left as soon as the chest pain left.

    I tried putting it in milk and got the same reaction.
    I made lamb curry and ate a bit of that and it had tumeric and had the chest pain, sweating, headache.

    I tried putting it in bone broth and got very bad chest pains I went to the emergency room thinking i was having a heart attack.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.